# SDR 2000ZZZX813

- Difficulty date: January 31, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Nozzle
- Part number: E23001832
- Condition: Misdrilled
- Location: Pt Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLES IN UPPER PART OF NOZZLE DRILLED IMPROPERLY, DISCOVERED ON SHELF.  PART WAS NEW AND SUBMITTER STATED THIS WAS DONE DURING MANUFACTURING.  NOTE:  SHOULD HAVE 4 HOLES.
